| Model Number |
CA261NTS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Headache (1880); Respiratory Tract Infection (2420); Unspecified Kidney or Urinary Problem (4503); Eye Irritation (4803)
| Date of Event |
08/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the patient is experiencing watery eyes, headaches, respiratory/nasal infection, and kidney issues while using the device.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging the patient is experiencing watery eyes, headaches, respiratory/nasal infection, and kidney issues while using the device related to a cpap device's sound abatement foam.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a updated report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this updated report will be filed.Section h6 updated in this report.